# SDR ELYA20250724003

- Difficulty date: July 24, 2025
- Submitted: July 24, 2025
- Operation: Air carrier
- Aircraft: N244US
- Make and model: Tecnam P2012
- Aircraft serial: 044US
- Aircraft time: 3,572 hours, 7,017 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Sys
- Part number: MC5
- Condition: Low
- Location: Zone 700
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NO BRAKE PRESSURE ON LEFT WHEEL BRAKE
